Blue tinged hands

Hi everyone, I have cirrhosis caused by Hep C but the liver is still well compensated. I do have problems with varices and am on carvedilol. Recently I have started to get a bluish tinge to my hands accompanied by cold hands and feet. Does anyone know if this could be related to my liver problems or medication or is it likely to be some other complaint? I don't see my consultant for 3 weeks and am waiting for a liver shunt consultation but would like to hear others experiences. Thanks

9 Replies

  • Sounds like a problem with your circulation. Why not pop to the GP between now and your liver clinic appointment, just to be safe.

  • I'll give him a ring tonight. I seem to remember reading something on this as a side effect of carvedilol but can't find the reference lol. Not particularly worried but you know how it is; every symptom raises a flag :)

  • I've got exactly the same. I'll keep an eye on the replies. I wouldn't worry, 3 weeks is almost tomorrow.

  • Thx Scruffy, my feelings exactly. I seem to remember reading something about it is all.

  • Don't think it's medication - maybe it's lack of medication?

  • Had a word with the doc. He thinks that, as my BP is ~100/65 because of the carvedilol, its probably low blood pressure. Hopefully, when I have the shunt I can come off the beta blockers and it should clear up

  • I am glad it is a situation your doctor is happy with. All's well, that ends well.

  • Sounds like raynauds to me. Same thing happens to my teen when her hands get cold

  • Thx Amy. Got the answer. It's probably the carvedilol. The consultant has halved the dose and that and other weird symptoms have dissappeared.

You may also like...